IJPAM: Volume 87, No. 3 (2013)

SOME GENERALIZED COMPANIONS OF
PERTURBED OSTROWSKI-LIKE TYPE INEQUALITIES

Jaekeun Park
Department of Mathematics
Hanseo University
Seosan, Chungnam, 356-706, KOREA


Abstract. In this paper, based on the generalized quadratic kernel function with three sections which was motivated by Liu, Zhu and Park[#!lp2013!#], some companions of perturbed Ostrowski type inequalities for some several cases are obtained. The special cases of these results offer better estimation than the trapezoidal formula and the midpoint formula.

Received: February 25, 2013

AMS Subject Classification: 26D15, 41A55, 41A80, 65C50

Key Words and Phrases: perturbed Ostrowski type inequality, differentiable mapping, composite quadrature rule, probability density function

Download paper from here.



DOI: 10.12732/ijpam.v87i3.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 3